# SDR SWAA2024061990895

- Difficulty date: May 29, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PARTS RACK ITEM* AFT CARGO FLOOR PANEL 140AF CAP STRIP ASSY 453A2611-27 CRACKED<[01] RECEIVED NEW AFT CARGO FLOOR PANEL 140AF CAP STRIP ASSY PN: 453A2611-27 PO#: 1092818.1 PER B737-800 IPC 25-52-10-04;[02] VERIFIED RECEIPT PF NEW AFT CARGO FLOOR PANEL 140AF CAP STRIP ASSEMBLY PN: 453A2611-27 PO#: 1092818.1 PER B737-800 IPC 25-52-10-04
